# SDR SWAA2022070618292

- Difficulty date: June 14, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 27,308 hours, 12,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB PLATE SKIN CRACKED MKD DOTS / [01] RECEIVED NEW WEB PLATE ; WEB PLATE WILL BE INSTALLED ON WORK CARD TTG8R007DQTA;[02] VERIFIED STEP 1.
